Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Irreducibles in the Landweber Novikov algebra


Author: Ilan Kozma
Journal: Proc. Amer. Math. Soc. 55 (1976), 453-456
DOI: https://doi.org/10.1090/S0002-9939-1976-0397732-7
MathSciNet review: 0397732
Full-text PDF

Abstract | References | Additional Information

Abstract: All the irreducible and reducible elements in the Landweber Novikov algebra are determined. A full set of relations mod reducibles is given.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0397732-7
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society